# SDR ABXA9701278

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5642940
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL 505F HAS 12 CRACKS AT FASTENER HOLES.  *S/D*  REPAIRED IAW ABX REA D857-19869MR AND DC 8 SRM 51-1-8.
